The Maximum Principle for a Hyperbolic Grid System and Its Applications
Differencialʹnye uravneniâ, Tome 39 (2003) no. 8, pp. 1137-1139
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_8_a15,
author = {M. F. Mugafarov},
title = {The {Maximum} {Principle} for a {Hyperbolic} {Grid} {System} and {Its} {Applications}},
journal = {Differencialʹnye uravneni\^a},
pages = {1137--1139},
year = {2003},
volume = {39},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_8_a15/}
}
M. F. Mugafarov. The Maximum Principle for a Hyperbolic Grid System and Its Applications. Differencialʹnye uravneniâ, Tome 39 (2003) no. 8, pp. 1137-1139. http://geodesic.mathdoc.fr/item/DE_2003_39_8_a15/